# SDR EIA2000266

- Difficulty date: May 12, 2000
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND ON B-CHECK, L1 DOOR AFT FRAME NR 1 STOP FITTING CRACKED.  HFEC INSPECTION COMPLIED WITH.  FOUND CRACK, CONFIRMED APPROX 1 INCH IN LENGTH.  STOP FITTING REPLACED PER SRM 51-10-01.  (M)
